MathSciNet Relay Station
MathSciNet bibliographic data
MR1865913 14C15 (14C30 14F25 14K30)
Nagel, J. Effective bounds for Hodge-theoretic connectivity. J. Algebraic Geom. 11 (2002), no. 1, 1–32.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement